# SDR UHLA2012120300377

- Difficulty date: December 3, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000034
- Aircraft time: 21,089 hours, 13,880 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULD NOT ALLOW F/A TO RAISE DURING DISARMING HANDLE AND VENT FLAP HANDLE ALL THE WAY TO THE TOP.  ADJUSTED L1 DOOR ARM/DISARM INDICATOR LINKAGE IAW AMM 52-11-00-05.  OPS CHECK GOOD.
